Cyst-like Lumps After Radiesse
- Asked by JSR in Prescott, Arizona
- 4 years ago
I recently had Radiesse injections a month ago. I developed hematoma under my left eye, bruising and swelling under the left eye. While I have received some reassuring answers from three doctors on this site that have set my mind at ease, I now have developed a lump on the left side of my nose at the base of my cheek bone that feels like a cyst.
I am wondering if this, too, will diminish in time or will I need to have cortisone shots? I only wish that the doctors who responded to my questions were actually my doctors as their care and concern was so much kinder and informative than the doctor who did my injections. Thanks again.
Cyst-like lumps after Radiesse
I really would need to evaluate you in person to get a better idea of what that lump might actually be.
If it is an accumulation of Radiesse material, sometimes the material can be flattened out with manual massage.
If it is a granuloma (inflammatory response to Radiesse material), cortisone shots would be beneficial.
If it is actually a cyst (likely if the lump is located in an area where Radiesse was not injected, either a cortisone shot or drainage of the cyst would be your options.
I wish you the best.
Cyst Like Bumps After Restylane
There should be caring physicians in your area, you just need to find where they are. The bump at the corner of your nose should be evaluated by a physician with a cosmetically oriented speciality training.
It is difficult to answer your best course of treatment without first diagnosing what the lump is. Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.